# SDR UIEA2022102501173

- Difficulty date: September 5, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 79,650 hours, 15,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103139
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHTING  RH SIDE INOP ( INTERIOR EMERGENCY LIGHTING SYSTEM (BATTERY POWERED)( REMOVED AND REPLACED AFT EMERGENCY LIGHTING BATTERY IAW AMM 33-51-07 OPS CHECK GOOD. )
